MightGet.com






Boots Pharmaceuticals Boots Ibuprofen Max Strength 10% Gel - 30g


20 Advantage card points. Boots Ibuprofen 10% Gel direct pain relief. Effective relief of rheumatic and muscular pain and inflammation. The gel contains Ibuprofen 10% w/w.See details below, always read the label FREE Delivery on orders over 45 GBP.